MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC17; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC17; ANTI-REFLUX IMPLANT
Catalog Number LXC17
Health Effect - Clinical Codes Heartburn/Indigestion (1883); No Code Available (3191)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 11/12/2019.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The dhr for lot 7765 was reviewed.No ncs, defects, or reworks related to the product complaint were found.Lot 7765 was an affected lot of the 2018 linx recall.If further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was ph testing performed prior to explant to confirm recurrent reflux? after implant, was the device initially effective in controlling reflux? when did the recurrent reflux begin?.
 
Event or Problem Description
It was reported by the sales rep that post implant to a linx device the patient's gerd symptoms returned.The device was explanted on (b)(6) 2019, and the patient was converted to a nissen.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 01/02/2020.Additional information requested and received: implant date is (b)(6) 2018.The device initially was effective in controlling reflux.

Brand Name
LXC17
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key9310174
Report Number3008766073-2019-00541
Device Sequence Number10879738
Product Code LEI
UDI-Device Identifier00855106005189
UDI-Public00855106005189
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2019
Device Catalogue NumberLXC17
Device Lot Number7765
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date01/02/2020
Patient Sequence Number1
Patient Age42 YR
Patient Weight108